| Model Number |
CCA0T3 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Impairment (2138); Visual Disturbances (2140)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported that, after intraocular lens (iol) implantation surgery, the patient was bothered by difference between her eyes.The lens was explanted during secondary procedure and replaced with advanced technology intraocular lenses.The clinical reason for explant was pseudophakia with company iol with myopic surprise right eye.Additional information was requested.